MathSciNet Relay Station
MathSciNet bibliographic data
MR1374174 35L75 (35A07 35Q72)
Klainerman, Sergiu; Sideris, Thomas C. On almost global existence for nonrelativistic wave equations in $3$D. Comm. Pure Appl. Math. 49 (1996), no. 3, 307–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement